# SDR HEEA967812

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101500
- Condition: Defective
- Location: Cockpit
- Component: KTR953
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SERVICEABLE. PERFORMED INSPECTION, CLEANED CORROSION FROM UNIT.  FOUND RECEIVER SENSITIVITY WEAK IN AM MODE.  SENT TO ALLIED SIGNAL AVIONICS FOR INSPECTION AND REPAIR.
